Search the Community

Showing results for tags 'antidepressants'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Main Forums
    • MAIN AND GENERAL FORUM
    • Introductions
    • Symptoms: Descriptions, Discussion, Debate
    • Medications & Other Treatments
  • Active and Future Research
    • Research Articles, Publications and Studies
  • Community Area
    • Community Open Space
    • Forum Information, Questions and Suggestions

Blogs

  • Administrators
  • ldr59's Blog
  • aussie1305's Blog
  • Trip to the Doctors
  • christwill's Blog
  • sunsky231's Blog
  • lhpbloger's Blog
  • jordanhsdjf's Blog
  • Air Jordan Shoes
  • laneyslinas' Blog
  • laneyslinas' Blog
  • tatepolly's Blog
  • khmsahb's Blog
  • hallellen's Blog
  • toutalva's Blog
  • cecilbush's Blog
  • psilocybin420's Blog
  • Air Jordan
  • bullbeata's Blog
  • jonescarl's Blog
  • bartflta's Blog
  • focusonbille's Blog
  • fusereoli's Blog
  • ecrondeb11's Blog
  • hhhzzz00's Blog
  • ecrondeb11's Blog
  • ezakimari's Blog
  • gotohrisa's Blog
  • hondajuri's Blog
  • yasumiki's Blog
  • Cannot stand it anymore
  • haraeriko's Blog
  • rikakumi's Blog
  • mikuyumi's Blog
  • aidarina's Blog
  • aoimio's Blog
  • etoumari's Blog
  • stivenxian's Blog
  • stivenxian's Blog
  • naorie's Blog
  • Developing Story
  • Lilbear22's Blog
  • Poems/Lyrics
  • The Long, Hard Road to Nowhere
  • A stupid mistake
  • Not sure what to do..
  • NOW, I AM PISSED.
  • kevinbacon
  • Warning Signs? Help!
  • Matti's Blog
  • Harry's Blog
  • Driver programs connecting Windows to the printer port

Categories

  • HPPD Research Articles
  • RANDOM

Calendars

  • Community Calendar
  • Discussion about future of HPPDonline.com

Found 3 results

  1. So, after a hospitalization for a suicide attempt I've been put on 10mg Abilify (aripiprazole) and have been taking it daily. Haven't noticed my symptoms getting worse. Perhaps slightly, but nothing unbearable at this point. Additionally I have tried 1:1 THC:CBD weed with no worsening of symptoms. This suggests to me at least that the mechanism behind my HPPD is entirely different than the common hypotheses.
  2. Approximately one week ago I saw a psychiatrist for the first time and was prescribed escitalopram and risperidone (which I have yet to try for obvious reasons) for MDD/panic disorder and mild/residual psychotic symptoms, respectively. On thursday I decided to start the escitalopram @ 2.5mg per day in the morning after careful consideration. Here's a short chronicle of what happened: Thursday, April 2nd (Day 1): Dose @ 8:20 AM as I'm leaving for work and class. At approximately 9:15 AM I start to feel it come on (sinus/head pressure, random "tingles" in arms and face, possibly placebo). Around 10:30 AM I start feeling a sense of calm and indifference, my mood is completely neutral. I feel neither depressed nor happy, a not necessarily pleasent in between, possibly placebo. My face, particularly around my eyes starts to feel tight, as if I were squinting or just came in from the cold, this lasts for another 3 or so hours. I'm sitting in my final class of the day, around 2:00 PM. I feel extremely fatigued and begin to noticeably nod off and almost fall asleep in class. I drink some water and focus my attention on the lecture. Still feel extremely fatigued though not to the extent of nearly passing out. Class ends and I go back to work for a few hours. The bus ride home is extremely hard as the fatigue and drowsiness will not go away. Food, beverage and homework alleviate this. I finally crawl into bed around 2:00 AM. The sleep is deep and beautiful with insanely vivid dreams (I awoke thinking I was still in one until my 2nd alarm went off). Visual symptoms remained unaffected thoughout the day, neither worsened or lessened by the escitalopram. There was also some mild anxiolytic effects. Friday, April 3rd (Day 2): Dose @ 8:20 AM again as i leave for work and class. Same come up as before. Same neutral mood as before. A little before my final class of the day at 2:00pm I begin to feel a weird tension in my shoulders, arms and hips/thighs, similar to the soreness after a good workout. It isn't painful, but it is very unpleasent. I also get a headache on the left of my head (I've had these before though). I start to get a very weird feeling thoughout my body in addition to the muscle tension, like a buzz feeling, very similar to how I feel during panic attacks. I feel the need to get up and move. I excuse myself from the class and go to the restroom where I splash water on my face which helps to calm me down and I return to class. I notice my pupils are extremely dilated and my cheeks appear somewhat rosy. I also feel very warm in an unpleasant way. On the bus ride home I feel very, very fatigued/drowsy again and it is hard to keep from nodding off. Again, some food helps to alleviate this. I go to bed around 4am and sleep for perhaps 4 hours and the sleep is nowhere near as pleasent as it was on the first night, surprisingly I don't feel too tired. I also woke up with very bad cramps and had to use the restroom almost immediately after waking up. The visuals remained the same as they had been all day, no worse or better. Saturday, April 4th (Day 3): I dose around 12:15pm because I had slept later than usual from the previous night (bed at 4am followed by an awakening around 6:30, restless laying in bed for awhile followed by dosing back off again around 10:00am) and I just really wasn't feel too into taking the escitalopram again. Much the same as the first day, little to no adverse SE like I had the day before. I do notice a strange lightheadedness and feel sort of spaced out the whole day. There is also no fatigue like there had been the previous two days. I go about my saturday as usual. Late into the night I start feeling very strange, can't tell if it's the escitalopram or the lack of sleep. I almost feel delirious, very out of it and very on edge. I also start to feel that extreme drowsiness and fatigue again, though this is probably more because of the lack of sleep then the meds. I crawl in bed around 4:30am. I wake around 6:30 feeling unpleasently energetic, agitated and spaced out (the agitation was likely because of the lack of sleep). I toss and turn for awhile before getting up. After being up for awhile, drowsiness and fatigue hits like a train. I almost literally crawl back to bed and sleep untl 11:00am. And that brings us to today. The visuals today were much worse, particularly the trailing and ghosting (i.e. double vision). The trailing today was much more noticeable, distinct, pronounced and longer lasting. The ghosting is also much more pronounced and severe. Reading text on my monitor is extremely straining and hard on my eyes now because the ghosting is so bad. Because of these reactions I am now thoroughly convinced I have HPPD and as a result, I will not be continuing to use the escitalopram. As much as I would like to be rid of the depression, I don't think I could handle potentially 4 weeks of worsening visuals just for some reduction in the depression. Not only that, by my anxiety now is linked to the visuals, so an increase in visuals will no doubt cause an increase in anxiety. Further, I also won't be trying the risperidone as that will no doubt worsen symptoms much more than the escitalopram. I also think the insomnia is linked to possible precipitation of a brief hypomanic episode by the escitalopram. I'll be seening my psychiatrist again in a few weeks, so how should I go about telling him I think I have HPPD? I don't want to come off as dismissive of his diagnoses, which I feel are correct, or as resistant to treatment. I'm also fairly certain that he doesn't know about HPPD and if he dose, has very little experience with treating it. Further, are there any antidepressants that won't interfere significantly with HPPD that I could recommend to my doctor? I would assume they wouldn't be anything that has to do with serotonin, but it seems like all the common ADs have some sort of effect on serotonin. Also, how long will it take for the escitalopram to clear my system and for the visuals to return to what they had been before? Thanks
  3. For those of you who have tried SSRI's have they increased your visual symptoms or decreased them? Or had no apparent effect? I'm considering changing my medication since it seems like a lot of people are saying SSRI's make HPPD worse. Also if it is making my symptoms worse should they return to a baseline when I go off them? I went on the ssri around the same time my HPPd symtoms began so it's my hope that they might die down a bit if I discontinue the drugs. Currently on 20mg lexapro